# SDR REXA2014122601232

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 24,196 hours, 21,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IS MISSING THE FWD AND AFT END CAPS.  INSTALLED END CAPS IAW AMM 33-51-01.
